# SDR QXEA200600293

- Difficulty date: January 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 NOSE LANDING GEAR CORROSION ON OUTER CYLINDER.  REPAIRED IAW HORIZON AIR EA R-32-197 AND REO 670-32-21-083 SCR 0001-06 REV NC.
